# SDR HALA2011100500429

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 74,239 hours, 32,285 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 066500011001
- Part serial: 1819
- Condition: Inoperative
- Location: Cockpit
- Part time: 11,333 hours, 2,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPT'S VSI (WITH T-CAS) DOES NOT LIGHT (NO DISPLAY ILLUMINATED).  R & R CAPT'S VSI IAW MM 32-22-06-404. PERFORMED TA/VSI TEST IAW MM 34-22-06-801, TEST OK.
